A Caltech Library Service

Diagonal forms of incidence matrices associated with t-uniform hypergraphs

Wilson, Richard M. and Wong, Tony W. H. (2014) Diagonal forms of incidence matrices associated with t-uniform hypergraphs. European Journal of Combinatorics, 35 . pp. 490-508. ISSN 0195-6698. doi:10.1016/j.ejc.2013.06.032.

PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We consider integer matrices N_t(h) whose rows are indexed by the t-subsets of an n-set and whose columns are all images of a particular column h under the symmetric group S_n. Earlier work has determined a diagonal form for N_t(h) when h has at least t ‘isolated vertices’ and the results were applied to the binary case of a zerosum Ramsey-type problem of Alon and Caro involving t-uniform hypergraphs. This paper deals with the case that h does not have as many as t isolated vertices.

Item Type:Article
Related URLs:
URLURL TypeDescription DOIArticle
Additional Information:© 2013 Elsevier Ltd. Available online 5 July 2013. The research of the first author was supported in part by NSF Grant DMS-0555755.
Funding AgencyGrant Number
Record Number:CaltechAUTHORS:20131024-100335878
Persistent URL:
Official Citation:Richard M. Wilson, Tony W.H. Wong, Diagonal forms of incidence matrices associated with t-uniform hypergraphs, European Journal of Combinatorics, Volume 35, January 2014, Pages 490-508, ISSN 0195-6698, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:42039
Deposited By: Tony Diaz
Deposited On:24 Oct 2013 22:17
Last Modified:10 Nov 2021 04:37

Repository Staff Only: item control page